Harmonic functions on annuli of graphs
Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 2, pp. 47-59.
@article{AMBP_2001__8_2_47_0,
     author = {S\'ebastien Blach\`ere},
     title = {Harmonic functions on annuli of graphs},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {47--59},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {2},
     year = {2001},
     zbl = {01805811},
     mrnumber = {1888815},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2001__8_2_47_0/}
}
TY  - JOUR
AU  - Sébastien Blachère
TI  - Harmonic functions on annuli of graphs
JO  - Annales mathématiques Blaise Pascal
PY  - 2001
DA  - 2001///
SP  - 47
EP  - 59
VL  - 8
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2001__8_2_47_0/
UR  - https://zbmath.org/?q=an%3A01805811
UR  - https://www.ams.org/mathscinet-getitem?mr=1888815
LA  - en
ID  - AMBP_2001__8_2_47_0
ER  - 
%0 Journal Article
%A Sébastien Blachère
%T Harmonic functions on annuli of graphs
%J Annales mathématiques Blaise Pascal
%D 2001
%P 47-59
%V 8
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2001__8_2_47_0
Sébastien Blachère. Harmonic functions on annuli of graphs. Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 2, pp. 47-59. https://ambp.centre-mersenne.org/item/AMBP_2001__8_2_47_0/

[1] T. Coulhon and L. Saloff-Coste, Isopérimétrie pour les groupes et les variétés, Rev. Mat. Iberoamericana 9 (1993), no. 2, 293-314. | MR | Zbl

[2] T. Delmotte, Inégalité de Harnack elliptique sur les graphes, Colloquium Mathematicum 80 (1997), no. 1, 19-37. | MR | Zbl

[3] T. Delmotte, Parabolic Harnack inequality and estimates of Markov chains on graphs, Rev. Mat. Iberoamericana 15 (1999), no. 1, 181-232. | MR | Zbl

[4] P. Diaconis and L. Saloff-Coste, Comparison theorems for reversible Markov chains, Ann. Appl. Probab. 3 (1993), no. 3, 696-730. | MR | Zbl

[5] P. Hajłasz and P. Koskela, Sobolev met Poincaré, Mem. Amer. Math. Soc. 145 (2000), no. 688, x+101. | MR | Zbl

[6] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure and Applied Math. 14 (1961), 577-591. | MR | Zbl

[7] L. Saloff-Coste, Isoperimetric inequalities and decay of iterated kernels for almost-transitive Markov chains, Combin. Probab. Comput. 4 (1995), 419-442. | MR | Zbl